# SDR CALA2024032200847

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 79,864 hours, 32,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Limiter
- Part number: UNKNOWN
- Condition: Tripped
- Location: Te Flap Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS FLAPS OVERSPEED DUE TO GO AROUND FLAPS 3 , HEARD AUDIBLE CHIME 3 TIMES, CREW STATED THEY DID NOT OBSERVE THE DURATION OR HOW MUCH OF AN OVERSPEED THE AIRCRAFT REACHED. VARGAS TOMC REQUIRES TASK 05-51-13-200-001 INSPECTION AFTER FLAP/SLAT EXTENSION AT MORE THAN THE FLAP/SLAT LIMITING SPEED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM TASK 05-51-13-200-001-A INSPECTION AFTER FLAP/SLAT EXTENSION AT MORE THAN THE FLAP/SLAT LIMITING SPEED ACCOMPLISHED REQUIRED INSPECTIONS AS PER MM 05-51-13-200-001-A. FOUND RIGHT WING, OUTBOARD MOST, TRAILING EDGE, #4 TORQUE LIMITER INDICATOR NEARLY FLUSH. RESET AND FLAP SYSTEM OPS CHECKS GOOD CHECK. MM REF 27-50-00-866-010-A. OK TO CONTINUE.
